# SDR SWAA116883

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 77,855 hours, 63,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 28Y CHECK, FOUND CREASE BEAM WEB CORRODED AT BS 302, RBL 52.  REPAIRED BEAM PER BAC DWG AND SRM.
